Dynamic models of viscoelastic media
Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 564-566
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_3_a11,
author = {Ya. A. Metsaveer},
title = {Dynamic models of viscoelastic media},
journal = {Doklady Akademii Nauk},
pages = {564--566},
year = {1981},
volume = {260},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a11/}
}
Ya. A. Metsaveer. Dynamic models of viscoelastic media. Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 564-566. http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a11/